MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCUFLEX PLUS SUREDRIVE; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION PERCUFLEX PLUS SUREDRIVE; STENT, URETERAL
Model Number M0061457490
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Blocks d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block h6: device problem code a0401 captures the reportable event of stent shaft break.
 
Event or Problem Description
It was reported that, during a ureteroscopy procedure, a perculfex plus stent was going to be used.During preparation, the stent shaft was found broken in the middle.Another percuflex plus with suredrive was opened to successfully complete the procedure.No patient complications were reported.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.

Brand Name
PERCUFLEX PLUS SUREDRIVE
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela IN 47460
CS   47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19943581
Report Number2124215-2024-48886
Device Sequence Number4877065
Product Code FAD
UDI-Device Identifier08714729903031
UDI-Public08714729903031
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K974541
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061457490
Device Catalogue Number64183
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2024
Initial Report FDA Received Date08/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown